# SDR AALA201701179019

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,682 hours, 4,576 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED DURING DECENT AND APPROACH DETECTED AN ODOR LIKE BURNT METAL ON TOAST, BETWEEN ROW 6-7, OF THE MID CABIN. MAINTENANCE NOTED SMELL IN MID GALLEY OVEN AND EXPRESSO MAKER AREAS. 2 MID GALLEY OVENS, 2 COFFEE MAKERS AND 2 EXPRESSO MAKERS WERE INSPECTED AND REPLACED. AMTS NOTED NO WIRING DEFECTS IN THE MID GALLEYS THEMSELVES. NO ODORS NOTED AFTER COMPONENTS  WERE REPLACED. (SEE AALA201701179017 (COFFEEMAKER), AALA201701179018 (OVEN) & AALA201701179019 (ESPRESSO MAKER)
